Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
droplette

argh the bumpy effect!!

Recommended Posts

eek eek eek i just read somewhere on here hat the kind of acne i have (moderate with mainly blackheads and under the skin bumps and whiteheads) is notoriously stubborn... hoping to start roaccutane in few weeks (i have everything crossed :(:(:(:().... are these stubborn ones just going to return after roaccutane???

lucie xx

Share this post


Link to post
Share on other sites

i definitely suffer from the same type of acne, and i have read that accutane both does and doesnt help with this type of acne,,,im starting accutane in about 3 weeks, and my derm seems to think that it will work for me...hopefully it will work relaly well for us!!!

Share this post


Link to post
Share on other sites

my last post labeled " accutane only for sever acne?" on this forum asked the same question, and all the responses seem to indicate that it definitely does work for the blackhead/little white bumpy stubborn acne that we suffer from. hope this helps.

Share this post


Link to post
Share on other sites

Dude I've got the same shit. I've been on accutane, and don't remember having these little bumps pre accutane, just pimples. Now it seems like I have a lot of clogged pores and stuff.

Share this post


Link to post
Share on other sites

Accutane should clear it up, but you will want to maintain your clear pores with a topical retinoid after you finish your course.

Share this post


Link to post
Share on other sites
Accutane should clear it up, but you will want to maintain your clear pores with a topical retinoid after you finish your course.

I don't know. I was on green cream for a couple months and while it started off nice I just wasn't happy with it. I think it's ridiculous we have to slather cream over our face every night, and I have this weird idea that it's partially what causes our acne.

Share this post


Link to post
Share on other sites

Retinoids don't cause acne - although they will purge it if your pores are clogged. Maintaining with a retinoid after the course is a very good idea and there is minimal or no purging since the pores are usually quite clear after the course is over.

Share this post


Link to post
Share on other sites
i definitely suffer from the same type of acne, and i have read that accutane both does and doesnt help with this type of acne,,,im starting accutane in about 3 weeks, and my derm seems to think that it will work for me...hopefully it will work relaly well for us!!!

xtine

sounds like we will be starting the course around a similar time (mid january i hope to start) and with similar acne, it might be good/helpful to compare notes? i would find it useful anyways :) let me know xx

Share this post


Link to post
Share on other sites
Accutane should clear it up, but you will want to maintain your clear pores with a topical retinoid after you finish your course.

what wouldd you recommend? i find things like bp, differin and zynerit too harsh and irritating on my skin

Share this post


Link to post
Share on other sites

If Differing is too irritating, there are several over the counter strength topical retinoids (retinol) that are much more gentle such as Green Cream (3 strengths) and Diacneal (which also has glycolic acid).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×